“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2308
School of Mathematics
  Title:   The operator of multiplication by certain polynomial on Lap
  Author(s): 
1.  B. Khani Robati
2.  S. M. Vaezpour
  Status:   Published
  Journal: Far East J. Math. Sci.
  No.:  3
  Vol.:  6
  Year:  2002
  Pages:   295-303
  Supported by:  IPM
  Abstract:
Let B be the set of all bounded operators on Lap. We characterize the algebra of operators TB, which commute with the operator of multiplication by certain polynomials on the Banach space Lap.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right